# SDR YENA20120816581

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 23,357 hours, 8,177 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 250863203
- Condition: Failed
- Location: Galley
- Part time: 16,083 hours, 7,041 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 171 JFK-SMF, FLIGHT CREW REPORTED ELECTRICAL SMELL IN AFT COFFEE POT AREA.  REMOVED POWER AND PULLED 3 CB'S AND SMELL DISSIPATED.  ACCOMPLISHED TSM 24-00-00-810-823-A, FOUND COFFEEMAKER INOP.  REMOVED AND REPLACED NR 1 AFT COFFEEMAKER IAW A320MM 25-35-15.  OPS CHECK OK.
